# SDR AALA20110719DFW12

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 50,913 hours, 6,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BEHIND LEFT NUMBER 2 DOOR HAS LENS LOOSE.  SECURED LENS AND RETORQUED MOUNTING SCREWS ON EMERGENCY LIGHT BEHIND LEFT NUMBER 2 DOOR.  OPS CHECK NORMAL.
